Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 63, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 4:12 PM EDT for 5 counties in South Carolina; Screven County, Georgia. It was in force for 63 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 22, 2019, 5:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Screven County, GA, Allendale County, SC, Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 13 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:19 PM EDT | TSTM WND DMG | 2 E Lena, SC | THE 911 CENTER REPORTED A TREE THAT HAD FALLEN ONTO A VEHICLE NEAR SAVANNAH HWY AND BROWNING GATE RD. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 4:22 PM EDT | TSTM WND DMG | 2 Ese Lena, SC | SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF HIGHWAY 601 AND HIGHWAY 3. TIME ESTIMATED FROM RADAR DATA. |
| Jun 22, 4:24 PM EDT | TSTM WND DMG | 1 N Scotia, SC | SCHP REPORTED A TREE DOWN NEAR HIGHWAY 321. TIME ESTIMATED FROM RADAR DATA. |
| Jun 22, 4:46 PM EDT | TSTM WND DMG | 3 S Almeda, SC | SCHP REPORTED TREES DOWN NEAR THE INTERSECTION OF POCOTALIGO ROAD AND EARLY BRANCH, ABE TRAIL AND HIGHWAY 3, AND TWO SISTERS FERRY ROAD AND MOUNT CARMEL ROAD. TIME ESTIMATED FROM RADAR DATA. |
| Jun 22, 4:46 PM EDT | TSTM WND DMG | Coosawhatchie, SC | SCHP REPORTED A TREE DOWN. TIME ESTIMATED FROM RADAR DATA. |
| Jun 22, 4:49 PM EDT | TSTM WND DMG | 1 Ene Pocotaligo, SC | A 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND HWY 17. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 4:49 PM EDT | TSTM WND DMG | 1 Ene Pocotaligo, SC | A 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND OLD SHELDON CHURCH ROAD. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 4:57 PM EDT | TSTM WND DMG | 1 Nnw Dale, SC | A TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER ON WIMBEE LANDING ROAD AND KINLOCH RD. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 4:57 PM EDT | TSTM WND DMG | 1 Nnw Dale, SC | A TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 5:02 PM EDT | TSTM WND DMG | 3 Ene Yemassee, SC | SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF LOWCOUNTRY HIGHWAY AND HENDERSONVILLE HIGHWAY. TIME ESTIMATED FROM REPORT AND FROM RADAR DATA. |
| Jun 22, 5:07 PM EDT | TSTM WND DMG | 4 Ssw White Hall, SC | A TREE WAS REPORTED DOWN ON RIVER ROAD BY A 911 CENTER. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 5:09 PM EDT | TSTM WND DMG | 4 Ne Gardens Corner, SC | A TREE WAS REPORTED DOWN AT RIVER ROAD AND CHARLESTON HWY BY THE BEAUFORT COUNTY 911 CENTER. TIME IS ESTIMATED BY RADAR. |
| Jun 22, 5:14 PM EDT | TSTM WND DMG | 3 Ne Gardens Corner, SC | A TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911 CENTER AT JENKINS RD AND CHARLESTON HWY. TIME IS ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -376 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
434
WUUS52 KCHS 222012
SVRCHS
GAC251-SCC005-013-029-049-053-222115-
/O.NEW.KCHS.SV.W.0063.190622T2012Z-190622T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
412 PM EDT Sat Jun 22 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Beaufort County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 515 PM EDT.
* At 412 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Lake Warren State Park to 9 miles
northwest of Ridgeland, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Beaufort, Ridgeland, Hampton, Yemassee, Lake Warren State Park,
Clarendon, Varnville and Estill.
This warning includes I-95 in South Carolina between mile markers 22
and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3287 8168 3300 8089 3252 8054 3248 8082
3251 8084 3249 8086 3243 8121 3246 8119
3252 8123 3253 8127 3256 8128 3259 8140
3270 8149
TIME...MOT...LOC 2012Z 275DEG 34KT 3284 8132 3256 8112
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
080
WWUS52 KCHS 222026
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
426 PM EDT Sat Jun 22 2019
GAC251-SCC005-013-029-049-053-222115-
/O.CON.KCHS.SV.W.0063.000000T0000Z-190622T2115Z/
Screven GA-Beaufort SC-Hampton SC-Colleton SC-Allendale SC-Jasper SC-
426 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SCREVEN...BEAUFORT...HAMPTON...COLLETON...ALLENDALE AND JASPER
COUNTIES...
At 425 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of Lake Warren State Park to 8 miles
northwest of Ridgeland, moving east at 15 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ridgeland, Hampton, Yemassee, Lake Warren State Park, Varnville,
Estill, Brunson and Gifford.
This warning includes I-95 in South Carolina between mile markers 24
and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3252 8054 3250 8111 3289 8154 3300 8089
TIME...MOT...LOC 2025Z 260DEG 12KT 3285 8134 3258 8108
HAIL...0.75IN
WIND...70MPH
$$389
WWUS52 KCHS 222041
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
441 PM EDT Sat Jun 22 2019
GAC251-SCC005-013-029-049-053-222115-
/O.CON.KCHS.SV.W.0063.000000T0000Z-190622T2115Z/
Screven GA-Beaufort SC-Hampton SC-Colleton SC-Allendale SC-Jasper SC-
441 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SCREVEN...BEAUFORT...HAMPTON...COLLETON...ALLENDALE AND JASPER
COUNTIES...
At 440 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Lake Warren State Park to 9 miles
southeast of Yemassee, moving east at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. This line of storms has a history of
producing wind damage.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ridgeland, Hampton, Yemassee, Lake Warren State Park, Varnville,
Estill, Brunson and Gifford.
This warning includes I-95 in South Carolina between mile markers 24
and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 8054 3250 8111 3289 8154 3300 8089
TIME...MOT...LOC 2040Z 274DEG 27KT 3284 8132 3257 8078
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 22, 3:54 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
354 PM EDT Sat Jun 22 2019
.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.
Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.
Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.
Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.
&&
.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.
A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ042>044-
047>052.
MARINE...None.
&&
NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NEDHazardous weather outlook, Jun 22, 3:14 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 314 PM EDT Sat Jun 22 2019 GAZ099>101-114>119-137>141-SCZ042>044-047>052-231915- Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan- Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty- Inland McIntosh-Coastal McIntosh-Hampton-Inland Colleton-Dorchester- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 314 PM EDT Sat Jun 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe Thunderstorms: Scattered thunderstorms will develop over the region Sunday afternoon and evening. A few of these thunderstorms may produce damaging wind gusts and hail. Excessive Heat: The combination of hot temperatures and moderate humidity could produce afternoon heat index values around 105 degrees across southeast South Carolina and southeast Georgia Sunday, Monday, and Tuesday. Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. GAZ087-088-SCZ040-045-231915- Jenkins-Screven-Allendale-Inland Berkeley- 314 PM EDT Sat Jun 22 2019 ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe Thunderstorms: Scattered thunderstorms will develop over the region Sunday afternoon and evening. A few of these thunderstorms may produce damaging wind gusts and hail. Excessive Heat: The combination of hot temperatures and moderate humidity could produce afternoon heat index values around 105 degrees across southeast South Carolina and southeast Georgia Sunday, Monday, and Tuesday. Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-374-231915- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 314 PM EDT Sat Jun 22 2019 ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 22, 10:46 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1046 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND GST BERKELEY COUNTY AIRPORT 33.19N 80.04W
06/22/2019 M41 MPH BERKELEY SC AWOS
A 45 MPH WIND GUST WAS REPORTED AT MONCKS CORNER.
&&
CORRECTED EVENT TIME
EVENT NUMBER CHS1900661
BRMLocal storm report, Jun 22, 10:50 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND GST 1 E SULLIVANS ISLAND 32.77N 79.82W
06/22/2019 M45 MPH CHARLESTON SC MESONET
A 45 MPH WIND GUST WAS MEASURED AT SULLIVANS ISLAND BY
WEATHERFLOW.
&&
EVENT NUMBER CHS1900662
BRMLocal storm report, Jun 22, 10:58 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 1 SE RIDGEVILLE 33.09N 80.31W
06/22/2019 DORCHESTER SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF MILL
STREET AND CARTER ROAD. TIME ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS1900663
NEDLocal storm report, Jun 22, 11:39 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
1139 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM TSTM WND DMG 2 S EADYTOWN 33.38N 80.14W
06/22/2019 BERKELEY SC SOCIAL MEDIA
TREE AND POWERLINES DOWN ON RUSTY'S WAY ROAD. TIME
ESTIMATED FROM RADAR DATA.
0530 AM TSTM WND DMG 2 E RIDGEVILLE 33.10N 80.28W
06/22/2019 DORCHESTER SC LAW ENFORCEMENT
SCHP REPORTED TREE DOWN AT THE INTERECTION OF US78 AND
WATER WHEEL ROAD. TIME ESTIMATED BY RADAR.
0530 AM TSTM WND DMG 1 SE RIDGEVILLE 33.09N 80.31W
06/22/2019 DORCHESTER SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF MILL
STREET AND CARTER ROAD. TIME ESTIMATED FROM RADAR DATA.
0531 AM TSTM WND DMG 1 WNW HARLEYVILLE 33.22N 80.47W
06/22/2019 DORCHESTER SC LAW ENFORCEMENT
TREE REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 178
AND BRYANT ROAD. TIME ESTIMATED FROM RADAR DATA.
0531 AM TSTM WND DMG CROCKETVILLE 32.92N 81.08W
06/22/2019 HAMPTON SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN AT HIGHWAY 601 AND SANDY RUN
RD. TIME ESTIMATED BY RADAR.
0544 AM TSTM WND DMG 1 W SCOTIA 32.68N 81.26W
06/22/2019 HAMPTON SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
DALEY ROAD AND OLD ORANGEBURG ROAD. TIME ESTIMATED FROM
RADAR DATA.
0545 AM TSTM WND DMG 2 SSW SUMMERVILLE 33.00N 80.19W
06/22/2019 DORCHESTER SC SOCIAL MEDIA
THE TOP OF A TREE FELL ONTO THE YARD OF A HOME NEAR THE
INTERSECTION OF SIMMONS AVENUE AND PRESIDENTS CIRCLE.
0546 AM TSTM WND DMG FURMAN 32.68N 81.19W
06/22/2019 HAMPTON SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
SCOTIA-FURMAN HIGHWAY AND IRVING STREET. TIME DETERMINE
FROM RADAR DATA.
0549 AM HAIL 3 SSW BONNEAU 33.26N 79.98W
06/22/2019 E0.88 INCH BERKELEY SC PUBLIC
A MEMBER OF THE PUBLIC REPORTED NICKEL-SIZE HAIL AND
ESTIMATED WINDS 60 MPH OR GREATER.
0555 AM TSTM WND GST BERKELEY COUNTY AIRPORT 33.19N 80.04W
06/22/2019 M41 MPH BERKELEY SC AWOS
A 45 MPH WIND GUST WAS REPORTED AT MONCKS CORNER.
0557 AM TSTM WND DMG 1 ESE COLLEGE PARK 33.01N 80.08W
06/22/2019 BERKELEY SC TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A LARGE BRANCH DOWN
APPROXIMATELY 1 FOOT IN DIAMETER NEAR STRATFORD HIGH
SCHOOL. ALSO REPORTED TREE DAMAGE IN THE NEARBY FOREST.
TIME ESTIMATED BY RADAR.
0602 AM TSTM WND DMG 6 ESE CAINHOY 32.89N 79.73W
06/22/2019 CHARLESTON SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
CHANDLER ROAD AND HIGHWAY 17. TIME ESTIMATED FROM RADAR
DATA.
0605 AM TSTM WND GST CHARLESTON AIRPORT 32.90N 80.04W
06/22/2019 M51 MPH CHARLESTON SC ASOS
A 51 MPH WIND GUST WAS REPORTED AT THE CHARLESTON
INTERNATIONAL AIRPORT.
0610 AM TSTM WND DMG 2 N NORTH CHARLESTON 32.89N 79.98W
06/22/2019 CHARLESTON SC TRAINED SPOTTER
TREE REPORTED DOWN IN A CHURCH PARKING LOT AT THE
INTERSECTION OF NORTH RHETT AVENUE AND BRADDOCK AVENUE.
TIME ESTIMATED FROM RADAR DATA.
0615 AM HAIL 3 SE STILLWELL 32.35N 81.22W
06/22/2019 E1.25 INCH EFFINGHAM GA PUBLIC
A MEMBER OF THE PUBLIC REPORTED HALF-DOLLAR SIZE HAIL.
0615 AM TSTM WND GST 2 ESE CHARLESTON 32.77N 79.91W
06/22/2019 E52 MPH AMZ330 SC SOCIAL MEDIA
A SOCIAL MEDIA POST RELAYED A WIND GUST REPORT OF 52
MPH IN THE CHARLESTON HARBOR.
0615 AM TSTM WND GST 1 E SULLIVANS ISLAND 32.77N 79.82W
06/22/2019 M45 MPH CHARLESTON SC MESONET
A 45 MPH WIND GUST WAS MEASURED AT SULLIVANS ISLAND BY
WEATHERFLOW.
0620 AM TSTM WND DMG HARDEEVILLE 32.28N 81.08W
06/22/2019 JASPER SC LAW ENFORCEMENT
POWER LINES DOWN AT THE INTERSECTION OF MAIN STREET AND
EPPS AVENUE. TIME ESTIMATED BY RADAR.
0621 AM TSTM WND GST 4 ESE CHARLESTON 32.75N 79.87W
06/22/2019 M46 MPH AMZ330 SC MESONET
A 46 MPH WIND GUST WAS MEASURED BY WEATHERFLOW AT FORT
SUMTER.
0627 AM TSTM WND DMG 7 SW PRITCHARDVILLE 32.16N 81.03W
06/22/2019 JASPER SC PUBLIC
A TREE LIMB APPROXIMATELY 30 FEET IN LENGTH AND 14
INCHES IN DIAMETER FELL ONTO A HOUSE LOCATED OFF SOUTH
OKATIE HWY. SIGNIFICANT ROOF DAMAGE WAS ALSO REPORTED.
TIME ESTIMATED FROM RADAR DATA.
0710 AM MARINE TSTM WIND 39 SSE CENTENARY 32.50N 79.10W
06/22/2019 M49 MPH AMZ370 SC BUOY
MEASURED WIND GUST 43 KNOTS.
&&
EVENT NUMBER CHS1900653 CHS1900645 CHS1900663 CHS1900651 CHS1900656
CHS1900648 CHS1900659 CHS1900649 CHS1900642 CHS1900661 CHS1900655
CHS1900650 CHS1900660 CHS1900652 CHS1900644 CHS1900646 CHS1900662
CHS1900647 CHS1900658 CHS1900657 CHS1900654
NEDLocal storm report, Jun 22, 12:04 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM MARINE TSTM WIND 7 E FOLLY BEACH 32.66N 79.82W
06/22/2019 U0 MPH AMZ350 SC SOCIAL MEDIA
SOCIAL MEDIA POST FROM LOCAL BOATING GROUP INDICATES
THAT A 20 FOOT BOAT WAS CAPSIZED BY THE WIND AND WAVES
ASSOICATED WITH A SQUALL LINE OFF OF MORRIS ISLAND.
THREE MEN WERE RESCUED BY THE NORTH CHARLESTON FIRE
DEPARTMENT. TIME ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS1900664
NEDLocal storm report, Jun 22, 3:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM MARINE TSTM WIND 1 SSW TYBEE ISLAND 31.99N 80.85W
06/22/2019 M55 MPH CHATHAM GA MESONET
THE WEATHERFLOW AT TYBEE SOUTH REPORTED A WIND GUST OF
48 KNOTS.
&&
EVENT NUMBER CHS1900665
RADThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:51 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 54 min |
| Jun 22, 5:11 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 64 min |
| Jun 22, 5:40 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Beaufort, Hampton, Jasper | 65 min |
| Jun 22, 6:03 AM EDT | Special Marine Warning | CHS | 87 min | |
| Jun 22, 6:09 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Jasper | 66 min |
| Jun 22, 7:30 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jun 22, 3:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 22, 3:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 22, 4:32 PM EDT | Special Weather Statement | CHS | Allendale | 28 min |
| Jun 22, 4:44 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 49 min |
| Jun 22, 4:51 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 54 min |
| Jun 22, 4:55 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 22, 5:04 PM EDT | Special Marine Warning | CHS | 104 min | |
| Jun 22, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 27 min |
| Jun 22, 5:28 PM EDT | Special Weather Statement | CHS | Colleton | 32 min |
| Jun 22, 5:31 PM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton | 59 min |
| Jun 22, 5:31 PM EDT | Special Marine Warning | CHS | 119 min | |
| Jun 22, 5:40 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 65 min |
| Jun 22, 6:01 PM EDT | Special Weather Statement | CHS | Charleston | 29 min |
| Jun 22, 6:04 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 22, 6:19 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 56 min |
| Jun 22, 6:20 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jun 22, 6:25 PM EDT | Special Weather Statement | CHS | Berkeley | 35 min |
| Jun 22, 6:44 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 61 min |
| Jun 22, 7:24 PM EDT | Special Weather Statement | CHS | Berkeley | 36 min |
| Jun 22, 7:57 PM EDT | Special Weather Statement | CHS | Georgetown | 33 min |
| Jun 22, 5:56 AM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Evans, Liberty, Long, Tattnall | 64 min |
| Jun 22, 3:06 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 54 min |
| Jun 22, 3:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 57 min |
| Jun 22, 3:41 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, McIntosh | 64 min |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 29 min |
| Jun 22, 4:53 PM EDT | Special Weather Statement | CHS | Liberty, Long | 52 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.